Scattering poles for connected sums of euclidean space and Zoll manifolds
Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 2, pp. 163-174
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1996__65_2_163_0,
author = {Farhy, L. S. and Tsanov, V. V.},
title = {Scattering poles for connected sums of euclidean space and {Zoll} manifolds},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {163--174},
year = {1996},
publisher = {Gauthier-Villars},
volume = {65},
number = {2},
mrnumber = {1411265},
zbl = {0915.58107},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1996__65_2_163_0/}
}
TY - JOUR AU - Farhy, L. S. AU - Tsanov, V. V. TI - Scattering poles for connected sums of euclidean space and Zoll manifolds JO - Annales de l'I.H.P. Physique théorique PY - 1996 SP - 163 EP - 174 VL - 65 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1996__65_2_163_0/ LA - en ID - AIHPA_1996__65_2_163_0 ER -
%0 Journal Article %A Farhy, L. S. %A Tsanov, V. V. %T Scattering poles for connected sums of euclidean space and Zoll manifolds %J Annales de l'I.H.P. Physique théorique %D 1996 %P 163-174 %V 65 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1996__65_2_163_0/ %G en %F AIHPA_1996__65_2_163_0
Farhy, L. S.; Tsanov, V. V. Scattering poles for connected sums of euclidean space and Zoll manifolds. Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 2, pp. 163-174. http://geodesic.mathdoc.fr/item/AIHPA_1996__65_2_163_0/